Les pré/publications des membres du projet

Accueil Membres Activités


Publications


Années 2014-2015

A. Beshenov, M. Bilu, Y. Bilu, P. Rath, Rational points on analytic varieties, preprint 2014, EMS Sur. Math. Sci. 2 (2015), no. 1, 109-130 arxiv

G. Comte, Deformation of singularities and additive invariants, Journal of singularities, Volume 13 (2015), 11-41, pdf

M. Gonzales Villa, A. Lemahieu, The monodromy conjecture for plane meromorphic germs, Bull. of the London Math. Soc. (2014) 46 (3), 441-453


Année 2016

D. Bourqui, J. Sebag, Deformation of differential arcs, Bulletin of the Australian Math. Soc., Vol. 94 no 3 (2016), 405-410 lien

W. Castryck, D. Ibadula, A. Lemahieu, The holomorphy conjecture for nondegenerate surface singularities, Nagoya Math. J. (2016), p. 1-29 arxiv

A. Chambert-Loir, F. Loeser, Motivic height zeta functions, Amer. J. Math.138 (1) (special issue dedicated to the life and work of J.-I. Igusa), p. 1-59 (2016)

A. Ducros, About Hrushovski and Loeser's work on the homotopy type of Berkovich spaces, Nonarchimedean and tropical geometry, 99–131, Simons Symp., Springer, (2016)

G. Fichou, R. Quarez, M. Shiota, Artin approximation compatible with a change of variables, Canadian Mathematical Bulletin 59 (2016), no. 4, 760-768

M. Porta, T. Y. Yu, Higher analytic stacks and GAGA theorems, Advances in Mathematics 302, 351–409, (2016)

 J. Sebag, Primitive arcs on curves, Bull. Belg. Math. Soc. Simon Stevin, Vol 23 no 4 (2016), 481-486

T. Y. Yu, Enumeration of holomorphic cylinders in log Calabi-Yau surfaces. I, Mathematische Annalen 366(3), 1649-1675, (2016)


Année 2017

J. Ayoub, F. Ivorra, J. Sebag, Motives of rigid analytic tubes and nearby motivic sheaves, Annales Scientifiques de l'ENS 50, fascicule 6 (2017)

M. Bilu, Soutenance de thèse : "Produits eulériens motiviques", le 28 novembre 2017 lien

D. Bourqui, J. Sebag, The radical of the differential ideal generated by XY in the ring of two variable differential polynomials is not differentially finitely generated, à paraître dans Journal of Comm. Algebra (2017)

 D. Bourqui, J. Sebag, On the formal minimal models of curve singularities, Int. J. Math. 28, (2017)

 D. Bourqui, J. Sebag, Smooth arcs on algebraic varieties, Journal of sing, volume 16 (2017), 130-140

D. Bourqui, J. Sebag, On Torsion Kähler differential forms, à paraître Journal of Pure and App. Algebra (2017)

A. Chambert-Loir, F. Loeser, A non-archimedean Ax-Lindemann theorem, Algebra & Number Theory 11-9 (2017), 1967-1999 link

G. Comte, C. Miller, Points of bounded height on oscillatory sets, Quart. J. Math 68 (2017), 1261-1287, arxiv

G. Fichou, M. Shiota, Real Milnor Fibres and Puiseux Series, Annales scientifiques de l'ENS 50, fascicule 5 (2017), 1205-1240

G. Fichou, On relative grothendieck rings and algebraically constructible functions, Mathematische Annalen 369 (2017) 761-795

G. Fichou, J.-P. Monnier, R. Quarez, Continuous functions in the plane regular after one blowing-up, Mathematische Zeitschrift 285 (2017), no. 1-2, 287-323

A. Forey, Motivic local density, Math. Z., 287(1-2), 2017, 361-403 arxiv

A. Forey, Soutenance de thèse : "Invariants motiviques dans les corps valués", le 7 décembre 2017 lien

 K. Kpognon, J. Sebag, Nilpotency in arc schemes of plane curves, Comm. in Algebra, Vol. 45 no 5 (2017), 2195-2221

J. Sebag, A remark on Berger's conjecture, Kolchin's theorem and arc schemes, Archiv der Math., Vol. 108 no (2017), 145–150


Année 2018

D. Bourqui, J. Nicaise, J. Sebag (editeurs),  Arc scheme and singularities, à paraître chez World Scientific Publishing

D. Bourqui, J. Sebag, The Drinfeld-Grinberg-Kazhdan theorem is false for singular arcs, à paraître dans Journal of the Institute of Math. of Jussieu lien

D. Bourqui, J. Sebag, The Drinfeld-Grinberg-Kazhdan theorem for formal schemes and singularity theory, à paraître dans Confluentes Mathematici

A. Chambert-Loir, J. Nicaise, J. Sebag, Motivic integration, Progress in Mathematics, Birkhäuser (2018)

M. Chapuis, Formes modéremment ramifiées de polydisques fermés et de dentelles, à paraître aux Annales de l'Institut Fourier arxiv

R. Cluckers, G. Comte, D. J. Miller, J. P. Rolin, T. Servi, Integration of oscillatory and subanalytic functions, à paraître dans Duke Math. Journal, arxiv

G. Comte & Y. Yomdin, Zeroes of rational points of analytic functions, à paraître aux Annales de l'Institut Fourier arxiv

A. Ducros, Families of Berkovich spaces, à paraître dans Astérisque arxiv

L. Fantini, D. Turchetti, Galois descent of semi-affinoid spaces, à paraître dans Math. Z., arxiv

C. Pech, K. Langlois, M. Raibaut, Stringy invariants for horospherical varieties of complexity one, à paraître dans Algebraic Geometry arxiv

M, Porta, T. Y. Yu, Derived non-archimedean analytic spaces arxiv, à paraître dans Selecta Mathematica


***********


Prépublications


 D. Bourqui, J. Nicaise, J. Sebag, Arc schemes from the geometric and the algebraic points of view

D. Bourqui, J. Sebag, The local structure of arc schemes

D. Bourqui, J. Sebag, Cancellation and regular derivations

D. Bourqui, J. Sebag, Finite formal models for toric singularities

P. Cassou-Noguès, M. Raibaut, Newton transformations and motivic invariants of plane curves

R. Cluckers, F. Loeser, I. Halupczock, M. Raibaut, Distributions and wave front sets in the uniform non-archimedean arxiv

A. Esterov, A. Lemahieu, K. Takeuchi, On the monodromy conjecture for non-degenerate hypersurfaces, arxiv

L. Fantini, M. Raibaut, Motivic and analytic nearby fibers at infinity and bifurcation sets

A. Forey, Virtual rigid motives of semi-algebraic sets, preprint arxiv

A. Forey, A motivic local Cauchy-Crofton formula, preprint, arxiv

F. Ivorra, J. Sebag, Artin motives, weights and motivic nearby sheaves

F. Ivorra, J. Sebag, Quasi-unipotent motives and motivic nearby sheaves

J. Nicaise, C. Xu, T. Yu, The non-archimedean SYZ fibration, arxiv

B. Pascual-Escudero, J. Sebag, On Néron multiplicity sequence

M. Porta, T. Yu, Derived Hom spaces in rigid analytic geometry, arxiv

M. Porta, T.Yu, Representability theorem in derived analytic geometry, arxiv

 J. Sebag, On logarithmic differential operators and equations in the plane

T. Y. Yu, Enumeration of holomorphic cylinders in log Calabi-Yau surface, II. Positivity, integrality and the gluing formula arxiv